# SDR DALA2015122007682

- Difficulty date: December 18, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 70,345 hours, 54,178 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL GOUGES ON FIXED L/E BETWEEN BS XIS=83 AND XIS=73 AT RT WING.  FIXED L/E BETWEEN  BS XIS=83 AND XIS=73 AT RT WING WAS REPAIRED IAW ER/A 541584-14, REV ORIGINAL AND SLAT TRACK NR 3 WAS REMOVE/INSTALL IAW AMM 27-80-01; AFTER BLEND OUT, ORIGINAL THICKNESS 0.145" AND 0.044 AND REMAINING RESPECTIVELY IS 0.0106 AND 0.029 THEREFOR ARE OUT OF LIMITS IAW SRM 57-01, FIG 1.
